# SDR SWAA2021112345860

- Difficulty date: November 18, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULLNOSE EXIT LIGHT BETWEEN ROW 8 AND 9 RIGHT IS OUT ; / [01] RELAMPED AREA LIGHT BETWEEN ROW 8 AND 9 RIGHT PER AMM 33-51-03-960-801; NEW LAMP ALSO FAILS TO ILLUMINATE.; [02] VERIFIED CORRECTIVE ACTION 1.   RELAMPING FAILED TO RESOLVE THE ISSUE.; [03] REPLACED FUSE AT EMERGENCY EXIT POWER SUPPLY M1669 AND PERFORMED GOOD INSTALLATION TEST AS PER AMM. 33-51-06-960-804 AND WDM. 33-51-21; [04] VERIFIED CORRECTIVE ACTION ENTRY 3.
